# SDR CALA2023012700217

- Difficulty date: January 25, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 124,322 hours, 19,275 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AMC02PA03RWC
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALL FOUND THE 41LK 35LK CEILING PANEL EMERGENCY LIGHT CONNECTORS LOOSE,  REPLACED 41LK 35LK CEILING PANEL EMERGENCY LIGHT CONNECTORS AND 41LK 35LK CEILING EMERGENCY LIGHT TEST FOUND PASS AS PER SWPM 20-61-28 REV 81 & AMM 33-51-05 -002-039 REV 138.
